MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; GLENOSPHERE, 36MM

EXACTECH, INC. EQUINOXE; GLENOSPHERE, 36MM
Model Number 320-31-36
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/11/2021
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, this (b)(6) y/o female patient presented with right shoulder pain.A revision was scheduled.The surgeon removed the humeral tray, liner and glenosphere.He replaced them with a 40+4 glenosphere, neutral liner and a +10 humeral tray.Patient was last known to be in stable condition following the event.Devices will not return due to facility policy.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer? pending evaluation.Concomitant medical device(s): 320-10-00, (b)(4) - equinoxe reverse tray adapter plate tray +0 liner.
 
Additional Manufacturer Narrative
Section h10: h3: based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the pain and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.

Brand Name
EQUINOXE
Common Device Name
GLENOSPHERE, 36MM
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key12868089
Report Number1038671-2021-00636
Device Sequence Number19725805
Product Code KWT
UDI-Device Identifier10885862534934
UDI-Public10885862534934
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K180632
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number320-31-36
Device Catalogue Number320-31-36
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/04/2021
Supplement Date Received by Manufacturer05/31/2022
Initial Report FDA Received Date11/24/2021
Supplement Report FDA Received Date06/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age55 YR
Patient SexFemale
Patient Weight85 KG